RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find



Search through the site:
Find



Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 3, Pages 577–612 (Mi izv3124)  

This article is cited in 1 scientific paper (total in 1 paper)

Binary additive problems of indeterminate type. II. Analogue of the problem of Hardy and Littlewood

B. M. Bredikhin


Full text (in Russian): PDF file (2290 kB)

Bibliographic databases:

Received: 02.04.1962

Citation: B. M. Bredikhin, “Binary additive problems of indeterminate type. II. Analogue of the problem of Hardy and Littlewood”, Izv. Akad. Nauk SSSR Ser. Mat., 27:3 (1963), 577–612

Citation in format AMSBIB
\Bibitem{Bre63}
\by B.~M.~Bredikhin
\paper Binary additive problems of indeterminate type.~II. Analogue of the problem of Hardy and Littlewood
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 3
\pages 577--612
\mathnet{http://mi.mathnet.ru/izv3124}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=150118}
\zmath{https://zbmath.org/?q=an:0117.28207}


Linking options:
  • http://mi.mathnet.ru/eng/izv3124
  • http://mi.mathnet.ru/eng/izv/v27/i3/p577

    SHARE: VKontakte.ru FaceBook Twitter Ya.ru Mail.ru Liveinternet Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. А. А. Жукова, “Проблема Харди–Литтлвуда”, Изв. вузов. Матем., 2000, № 2, 41–49  mathnet  mathscinet  zmath  elib; A. A. Zhukova, “The Hardy–Littlewood problem”, Russian Math. (Iz. VUZ), 44:2 (2000), 39–47
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:79
    Full text:38
    First page:1

     
    Contact us:
     Terms of Use  Registration © Steklov Mathematical Institute RAS, 2014